# SDR ABXA20130620475

- Difficulty date: June 20, 2013
- Submitted: July 1, 2013
- Operation: Air carrier
- Aircraft: N362CM
- Make and model: Boeing 767338
- Aircraft serial: 24316
- Aircraft time: 93,110 hours, 25,178 cycles
- System (JASC): 5553 · Vertical Stabilizer, Attach Fittings
- Part: Attach Fitting
- Condition: Cracked
- Location: Vertical Stab
- Component: Vertical Stab
- Component part number: 173T13021
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL STABILIZER TO FUSELAGE ATTACHMENT STRUCTURE BETWEEN STAB REAR SPAR AND T/E IS CRACKED ON FWD RT FLANGE ACCESS THROUGH PANEL 324CLX FS 1746.  R & R ATTACHED STRUCTURE ANGLE IAW SRM-300 51-40-02.  ACFT WAS GROUNDED.
